# SDR SWAA2022031449308

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,444 hours, 32,500 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY FAIRING 195CL HAS DELAMINATION SPOT 19INCHES FROM AFT SIDE OF PANEL (MARKED) / REPAIRED PER SRM 53-60-70-2R-1 AND SRM 51-70-05. SEALED PER SRM 51-70-08; RESTORED FINISH PER AMM 51-21-73
